Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



On immersions of $ k$-connected $ n$-manifolds

Authors: B. H. Li and M. E. Mahowald
Journal: Proc. Amer. Math. Soc. 118 (1993), 297-300
MSC: Primary 57R42
MathSciNet review: 1140670
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this note we classify up to regular homotopy the classes of immersions of $ k$-connected closed differentiable $ n$-manifolds in $ {\mathbb{R}^{2n - k}}$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57R42

Retrieve articles in all journals with MSC: 57R42

Additional Information

Article copyright: © Copyright 1993 American Mathematical Society